Please use this identifier to cite or link to this item: http://repository.yu.edu.jo:80/jspui/handle/123456789/1353
Title: Parataxis in James Washington Square
Authors: Taylor, Richard Loring
Subject: James, Henry, 1843-1916 - . Washington Square;Short Story - History and Criticism
Issue Date: 1987
Publisher: عمادة البحث العلمي والدراسات العليا - جامعة اليرموك
Description: أبحاث اليرموك : سلسلة الآداب و اللغويات
1987, Vol. 5 Issue 1, Pages 67 - 81
ill.
Document Type: Article
Language: ENG
Appears in Collections:Abhath Al-Yarmouk Literatures and Linguistics- AYLL

Files in This Item:
File SizeFormat 
330749.pdf505.42 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.